Table of Contents
Advances in Numerical Analysis
Volume 2012, Article ID 162539, 32 pages
http://dx.doi.org/10.1155/2012/162539
Research Article

Convergence Analysis of a Fully Discrete Family of Iterated Deconvolution Methods for Turbulence Modeling with Time Relaxation

1Department of Mathematics, University of Pittsburgh, PA 15260, USA
2Departmento de Matemática Pura e Aplicada, Universidade Federal do Rio Grande do Sul, Porto Alegre 91509-900, RS, Brazil
3Department of Mathematics, Wheeling Jesuit University, WV 26003, USA
4Farquhar College of Arts and Sciences, Nova Southeastern University, FL 33314, USA

Received 31 May 2012; Accepted 25 July 2012

Academic Editor: William J. Layton

Copyright © 2012 R. Ingram et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Ingram, C. C. Manica, N. Mays, and I. Stanculescu, “Convergence Analysis of a Fully Discrete Family of Iterated Deconvolution Methods for Turbulence Modeling with Time Relaxation,” Advances in Numerical Analysis, vol. 2012, Article ID 162539, 32 pages, 2012. https://doi.org/10.1155/2012/162539.